# SDR WRLA96029

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Failed
- Location: Nr 3 Left
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

ON CLIMB-OUT, CREW RECEIVED 'HYD PUMP 3 OFF' ANNUNCIATION.  HYD CONTROLLER OPERATED NORMALLY, NR 3 STANDBY PUMP CAME INTO OPERATION.  FLT CREW CONTINUED WITH FLT.  AFTER 1HR 45 MINS AT CRUISE, FLT CREW RECEIVED 'HYD SYSTEM 3' FAILED ANNUNCIATION.  AT THAT TIME NR 3 HYD SYSTEM QUANTITY WAS NOTED ZERO.  HYD CONTROLLER OPERATED NORMALLY, SHUTTING DOWN NR 3 SYS HYD PUMP.  FLT CREW ELECTED TO CONTINUE TO PLANNED DESTINATION PER 'ABNORMAL PROCEDURE'.  ALT LANDING GEAR EXTENSION PROCEDURE UTILIZED.  A/C LANDED W/O FURTHER INCIDENT.  MX FOUND NR 3 LT PUMP FAILED.  R/R LT AND RT PUMPS.  SERV SYS TO FULL.  LK CHECK OK.  A/C RETURNED TO SERV.  HYD CONTROLLER (P/N 6506606) WILL BE REMOVED FROM A/C.  FAULT MEMORY WILL BE IN
